# SDR UIEA2019100745645

- Difficulty date: October 4, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 90,317 hours, 19,631 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Sensor
- Part number: 6240162
- Part serial: 62401616998
- Condition: Inoperative
- Location: Air Duct
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK INOP LIGHT DURING PRE-FLIGHT. ( TRANSFERRED TO MDDR 118637 PER MEL 21-51-01-01, CAT "C",  DUE 14-OCT-19. C/W MX PROCEDURES.  LP 1223539 - M2: REMOVED AND REPLACED L/H DUCT AIR TEMP SENSOR IAW B767-300 AMM 21-61-02. OPS CHECK GOOD. THIS CLEARS MDDR #118637. PLACARDS REMOVED AND MCC NOTIFIED.   )
